| Model Number |
P2020003 |
| Medical Device Problem Code |
Failure to Auto Stop (2938)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the control box needed to be replaced.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.It is unknown if the facility performs preventative maintenance on their device.The sabina sit-to-stand lift is especially designed for people who have difficulty in standing up on their own from a seated position.Sabina sit-to-stand lift is intended for use with patients who are able to actively participate in the raising motion.When standing, they can be moved to a wheelchair or to a toilet, this gives them standing practice in connection with the transfer.The technician replaced the control box to resolve the reported event.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a emergency button unable to be activated were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.
Event or Problem Description
Baxter received a report that sabina ii ee basic had missing emergency button on control box.Unable to activate.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.